Advertisement

Free boundary value problem of the one-dimensional model of polytropic ideal gas

  • Sadamu Inaishi
Article
  • 21 Downloads

Abstract

In this paper the free boundary value problem of the one-dimensional model of polytropic ideal gas is discussed. Under some smallness assumption on the initial data, the global weak solution of our problem is obtained. Furthermore the solution decays inL -sense as time goes to infinity (Theorem 2.1).

Key words

one-dimensional polytropic ideal gas free boundary value problem global weak solution decay of solution line method 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. Kawashima and M. Okada, On the equations of one-dimensional motion of compressible viscous fluids. J. Math. Kyoto. Univ.,23 (1983), 55–71.zbMATHMathSciNetGoogle Scholar
  2. [2]
    A.V. Kazhikhov and V.V. Shelukhin, Unique global solution with respect to time of the initial boundary value problems for one-dimensional equations of a viscous gas. J. Appl. Math. Mech.,41 (1977), 273–282.zbMATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    A. Matsumura and T. Nishida, Initial boundary value problems for the equations of motion of compressible viscous fluids. Contemporary Mathmatics, Vol. 17, Nonlinear Partial Differential equations, Amer. Math. Soc., 1983.Google Scholar
  4. [4]
    T. Nagasawa, On the one-dimensional motion of the polytropic ideal gas non-fixed on the boundary. J. Differential Equations,65 (1986), 49–67.zbMATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    T. Nagasawa, On the outer pressure problem of the one-dimensional polytropic ideal gas. Japan J. Appl. Math.,5 (1988), 53–85.zbMATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    T. Nishida, Equations of motion of compressible viscous fluids. Patterns and Waves—Qualitative Analysis of Nonlinear Differential Equations, Kinokuniya-North Holland, Tokyo-Amsterdam, 1986, 97–128.CrossRefGoogle Scholar
  7. [7]
    M. Okada, Free boundary value problem for equations of one-dimensional motion of compressible viscous fluids. Japan J. Appl. Math.,4 (1987), 219–235.zbMATHMathSciNetGoogle Scholar
  8. [8]
    M. Padula, Existence and continuous dependence for solutions to the equations of a one-dimensional model in gas dynamics. Mecanica, September, 1981, 128–135.Google Scholar
  9. [9]
    J. Smoller, Shock Waves and Reaction-Diffusion Equations. Lecture Notes in Math.,258, Springer-Verlag, 1983.Google Scholar
  10. [10]
    A. Tani, On the free boundary value problem for compressible viscous fluid motion. J. Math. Kyoto Univ.,21 (1981), 839–859.zbMATHMathSciNetGoogle Scholar

Copyright information

© JJIAM Publishing Committee 1991

Authors and Affiliations

  • Sadamu Inaishi
    • 1
  1. 1.Department of Mathematics, Faculty of ScienceUniversity of TokyoTokyoJapan

Personalised recommendations